# SDR USAA980324

- Difficulty date: July 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N350US
- Make and model: Boeing 737301
- Aircraft serial: 23553
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1506626
- Condition: Damaged
- Location: Bs 1100
- Part time: 32,422 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING DROP IN CHECK VISUAL INSPECTION, FOUND A 2 INCH BY 3 INCH WARPED AREA HEAT DAMAGE STATION 1100 APU TORQUE BOX STRINGER.  REPLACED WITH IDENTICAL PART PER SRM 51-10-2.  (M)
